# SDR FDEA201208072870

- Difficulty date: August 7, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321500
- Condition: Corroded
- Location: Zone 200
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR11-14 Y1456 FLOOR SUPPORT CORRODED.  REPAIRED IAW EA 6-5310-162732.
